# SDR DALA1137813171

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 21,121 hours, 10,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL 161NF IS DELAMINATED.  REMOVED AFT CARGO FLOOR PNL 161NF IAW A319 SRM 52-42-17, FABRICATED NEW FLOOR PNL IN MAT=P/N 4223-49600IC-9, BATCH 20111175, TRAVELER T11/884917 IAW A319 SRM 53-02-00 FIG 209.  INSTALLED NEW FLOOR PNL 161NF IAW A319 AMM 53-42-14-400-001.
